# SDR AALA202509153350

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 46,875 hours, 19,825 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-A DOOR IS DIFFICULT TO OPEN AND CLOSE IN FLIGHT. READJUSTED LAVATORY-A DOOR. PER CMM 25-40-64.
